# SDR CA190404001

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 43740  SER - TARGET OF N1 AND N2 DIFFERENCES DURING APPROACH  TARGET OF N1 AND N2 DIFFERENCES DURING APPROACH/00:00 (REF EVENT 54146)   UNEVEN THRUST IN DESCEND. OBSERVED A DELTA OF 4.5 TO 5 PERCENT N1 IN DESCEND.  LH ENGINE THE ONE WITH THE HIGHER OUTPUT.  TRIED DIFFERENT SET UP:AT ON AND OFF, IDLE, CAI ON/OFF - NO INFLUENCE.  SUDDENLY AT FL100 VALUES EQUAL AGAIN  FDR ANALYSIS IN PROGRESS .  NEXT ADVISE TIME APRIL 4TH 1400LT (TC# 20190404001)
